Alert archive / Ohio / Tornado Warnings in 2007
Tornado Warning 15, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Aug 25, 2007, 5:14 PM EDT for Licking County, Ohio. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2007, 5:14 PM EDT (21:14 UTC)
- Expired
- Aug 25, 2007, 5:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
County Licking County, OH
The radar
The Cleveland radar (KCLE), 142 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 382 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KILN 252114
TORILN
OHC089-252145-
/O.NEW.KILN.TO.W.0015.070825T2114Z-070825T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT SAT AUG 25 2007
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN LICKING COUNTY IN CENTRAL OHIO...
* UNTIL 545 PM EDT.
* AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES. AT
505 PM...A FIRE CHIEF REPORTED A POSSIBLE TORNADO TOUCHDOWN NEAR
CHATHAM. THIS DANGEROUS STORM WAS LOCATED NEAR ST.
LOUISVILLE...MOVING EAST AT 25 MPH.
* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
LICKING COUNTY...INCLUDING FALLSBURG.
IF YOU ARE NEAR THE PATH OF THIS DANGEROUS STORM...TAKE COVER NOW
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL
SHELTER. AVOID WINDOWS
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 4005 8219 4018 8252 4027 8252 4027 8247
4025 8246 4025 8226 4024 8218 4023 8217
4006 8217
TIME...MOT...LOC 2114Z 283DEG 25KT 4018 8242
$$2 follow-up statements
000
WWUS51 KILN 252132
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
532 PM EDT SAT AUG 25 2007
OHC089-252145-
/O.CON.KILN.TO.W.0015.000000T0000Z-070825T2145Z/
LICKING OH-
532 PM EDT SAT AUG 25 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
NORTHEASTERN LICKING COUNTY...
AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING FUNNEL CLOUDS AND
POSSIBLY TORNADOES. THIS DANGEROUS STORM WAS LOCATED NEAR
FALLSBURG...MOVING EAST AT 30 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN LICKING
COUNTY.
IF YOU ARE NEAR THE PATH OF THIS DANGEROUS STORM...TAKE COVER NOW
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL
SHELTER. AVOID WINDOWS
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 4017 8217 4019 8226 4024 8226 4024 8218
4023 8217
TIME...MOT...LOC 2132Z 266DEG 26KT 4022 8223
$$000
WWUS51 KILN 252144
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
544 PM EDT SAT AUG 25 2007
OHC089-252154-
/O.EXP.KILN.TO.W.0015.000000T0000Z-070825T2145Z/
LICKING OH-
544 PM EDT SAT AUG 25 2007
...THE TORNADO WARNING FOR NORTHEASTERN LICKING COUNTY WILL EXPIRE AT
545 PM EDT...
THE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO
EXPIRE.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4017 8217 4019 8226 4024 8226 4024 8218
4023 8217
TIME...MOT...LOC 2144Z 266DEG 26KT 4023 8212
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Aug 25, 4:30 PM EDT, 44 minutes earlier.
Area forecast discussion, Aug 25, 4:30 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 430 PM EDT SAT AUG 25 2007 .SYNOPSIS... COLD FRONT ACROSS CENTRAL OHIO WILL MOVE SOUTHEAST INTO THE CENTRAL APPALACHIANS OVERNIGHT. HIGH PRESSURE WILL BUILD INTO THE EASTERN GREAT LAKES EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY/... COLD FRONT ACROSS NE OHIO WILL CONTINUE TO MOVE SOUTHEAST THIS EVENING. AIRMASS AHEAD OF THE FRONT IS MODERATELY UNSTABLE WITH CAPE AROUND 1000 J/KG. H8 JET AXIS IS EXITING TO THE NORTHEAST BUT 30 KT LOW LEVEL FLOW COMBINDED WITH 40-KT H5 WIND MAX WILL SUPPORT ISOLATED ORGANIZED SEVERE STORMS THROUGH EARLY EVENING...MAINLY ACROSS THE EASTERN CWA. DELTA THETA-E VALUES ARE HIGHER ACROSS THE SOUTH (AROUND -30) SO SEVERE THREAT WILL BE MAINLY DOWNBURST WINDS DOWN THERE. SEVERE THREAT SHOULD DIE OUT AS SFC-BASED INSTABILITY IS LOST AFTER SUNSET...THOUGH THREAT FOR SHRA/TSRA WILL CONTINUE THROUGH LATE EVENING ACROSS THE CENTRAL CWA ALONG AND AHEAD OF THE FRONT...AND INTO EARLY MORNING ACROSS THE FAR SOUTHEAST. SCATTERED STORMS CAPABLE OF AN INCH OF RAIN PER HOUR JUST AHEAD OF THE FRONT ACROSS THE FAR NORTH...SO WILL MAINTAIN FLOOD WATCH THROUGH 6 PM FOR THOSE 3 COUNTIES BEFORE FROPA CLEARS THINGS OUT. && .SHORT TERM /6 AM SUNDAY THROUGH MONDAY NIGHT/... HIGH PRESSURE WILL BUILD IN ACROSS THE GREAT LAKES ON SUNDAY AND MONDAY. THIS WILL KEEP SKIES MOSTLY CLEAR. TEMPS WILL BE RIGHT AROUND AVERAGE ON SUNDAY...AND GRADUALLY WARM TO ABOVE AVERAGE ON MONDAY AS HIGH SHIFTS EASTWARD AND MIDLEVEL RIDGE BUILDS IN FROM THE WEST. && .LONG TERM /TUESDAY THROUGH SATURDAY/... HIGH PRESSURE WILL BE MOVING OFF TO THE SOUTHEAST ON TUESDAY ALLOWING FOR ONE MORE DRY DAY. A COLD FRONT WILL THEN APPROACH FROM THE NORTHWEST AND CROSS THE REGION ON WEDNESDAY. ALTHOUGH THERE IS SOME TIMING UNCERTAINTY WHICH WOULD PRIMARILY AFFECT THE HIGH TEMPERATURE FORECAST. FORCING DOES NOT LOOK ALL THAT IMPRESSIVE BUT HAVE KEPT LOW CHANCE POPS PRIMARILY IN THE NORTHERN ZONES FOR WEDNESDAY AFTERNOON AND EVENING. HIGH PRESSURE WILL THEN BUILD IN FOR THE REST OF THE WEEK BRINGING TEMPERATURES CLOSER TO SEASONAL NORMALS. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... A FRONTAL BNDRY WILL SLOWLY SAG ACROSS THE REGION TROUGH THIS EVENING. TSRA WILL CONTINUE TO DEVELOP ACROSS ALL TERMINALS. WSW WINDS WILL GUST NEAR 20 KTS...DIMINISHING TO AROUND 8 KTS AFTER 01Z. SOME BR IS LIKELY 09Z- 13Z...WITH FG IN KLUK. OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR OHZ026-035-044. KY...NONE. IN...NONE. && SYNOPSIS...HAWBLITZEL NEAR TERM...HAWBLITZEL SHORT TERM...HAWBLITZEL LONG TERM... AVIATION...
Hazardous weather outlook, Aug 25, 5:46 AM EDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 546 AM EDT SAT AUG 25 2007 OHZ034-042-043-045-046-051-052-261000- MERCER-DARKE-SHELBY-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- 546 AM EDT SAT AUG 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND THIS EVENING WITH AN APPROACHING COLD FRONT. A FEW THE STORMS COULD REACH SEVERE LEVELS WITH THE PRIMARY THREAT BEING FROM DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON. OHZ026-035-044-261000- HARDIN-AUGLAIZE-LOGAN- 546 AM EDT SAT AUG 25 2007 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND THIS EVENING WITH AN APPROACHING COLD FRONT. A FEW THE STORMS COULD REACH SEVERE LEVELS WITH THE PRIMARY THREAT BEING FROM DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074- 077>082-088-261000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND- ADAMS-PIKE-SCIOTO- 546 AM EDT SAT AUG 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND THIS EVENING WITH AN APPROACHING COLD FRONT. A FEW THE STORMS COULD REACH SEVERE LEVELS WITH THE PRIMARY THREAT BEING FROM DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
In the hours before
Special weather statement, Aug 25, 2:28 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 228 PM EDT SAT AUG 25 2007 OHZ080-251900- HIGHLAND OH- 228 PM EDT SAT AUG 25 2007 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN HIGHLAND COUNTY THROUGH 300 PM EDT... AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR HILLSBORO...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HIGHLAND COUNTY AIRPORT...MARSHALL...ROCKY FORK LAKE...PAINT CREEK STATE PARK AND RAINSBORO. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME STRONGER...THEN A WARNING MAY BE NEEDED.
Special weather statement, Aug 25, 2:30 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 230 PM EDT SAT AUG 25 2007 KYZ097-099-OHZ079-251915- BRACKEN KY-MASON KY-BROWN OH- 230 PM EDT SAT AUG 25 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BROWN...NORTHWESTERN MASON AND BRACKEN COUNTIES THROUGH 315 PM EDT... AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR WOOLCUTT...MOVING EAST AT 40 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... AUGUSTA...HIGGINSPORT...MINERVA...STONEY POINT...TUCKAHOE...DOVER... GEORGETOWN...SOUTH RIPLEY...RIPLEY...MORANBURG...REDOAK AND RUSSELLVILLE. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME STRONGER...THEN A WARNING MAY BE NEEDED.
Special weather statement, Aug 25, 2:51 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 251 PM EDT SAT AUG 25 2007 OHZ042-043-051-251930- MIAMI OH-DARKE OH-SHELBY OH- 251 PM EDT SAT AUG 25 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY...EASTERN DARKE AND NORTHWESTERN MIAMI COUNTIES THROUGH 330 PM EDT... AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR GREENVILLE...MOVING EAST AT 35 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... GETTYSBURG...WEBSTER...VERSAILLES...HORATIO...CIRCLE HILL... BRADFORD...BLOOMER...RUSSIA...CLAYTON...PLEASANT HILL...COVINGTON AND POLO. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME STRONGER...THEN A WARNING MAY BE NEEDED.
Local storm report, Aug 25, 3:47 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG WEST UNION 38.79N 83.54W
08/25/2007 ADAMS OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTYWIDE.
0333 PM TSTM WND DMG 4 NE PEEBLES 39.00N 83.36W
08/25/2007 ADAMS OH LAW ENFORCEMENT
A BARN WAS DAMAGED BY WINDS.
&&
HATZOSLocal storm report, Aug 25, 4:44 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 5 E WEST UNION 38.79N 83.45W
08/25/2007 E0.88 INCH ADAMS OH TRAINED SPOTTER
0408 PM TSTM WND DMG 6 NNW LUCASVILLE 38.96N 83.04W
08/25/2007 PIKE OH LAW ENFORCEMENT
TREE DOWNED.
0410 PM TSTM WND DMG 4 NW LUCASVILLE 38.92N 83.04W
08/25/2007 SCIOTO OH LAW ENFORCEMENT
TREE DOWNED.
0413 PM TSTM WND DMG 11 WSW PORTSMOUTH 38.71N 83.14W
08/25/2007 SCIOTO OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&
HATZOSLocal storm report, Aug 25, 5:01 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND DMG BEAVER 39.03N 82.83W
08/25/2007 PIKE OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 2:37 PM EDT | Severe Thunderstorm Warning | ILN | Brown | 53 min |
| Aug 25, 3:09 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 66 min |
| Aug 25, 3:26 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Miami | 49 min |
| Aug 25, 3:28 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike | 62 min |
| Aug 25, 3:46 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 59 min |
| Aug 25, 4:41 PM EDT | Tornado Warning | ILN | Licking | 34 min |
| Aug 25, 4:44 PM EDT | Tornado Warning | ILN | Franklin, Madison | 31 min |
| Aug 25, 4:55 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 65 min |
| Aug 25, 5:13 PM EDT | Tornado Warning | ILN | Franklin | 32 min |
| Aug 25, 5:28 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 62 min |
| Aug 25, 5:32 PM EDT | Tornado Warning | ILN | Licking | 28 min |
| Aug 25, 5:57 PM EDT | Tornado Warning | ILN | Licking | 33 min |
Nearby
Tornado Warnings in Ohio, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.